Journal of Symbolic Logic

[Omnibus Review]

Alfred Horn

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 33, Issue 4 (1968), 625-626.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736561

JSTOR
links.jstor.org

Citation

Horn, Alfred. [Omnibus Review]. J. Symbolic Logic 33 (1968), no. 4, 625--626. https://projecteuclid.org/euclid.jsl/1183736561


Export citation